# SDR 2007UALA02724

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,489 hours, 4,540 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED WITH NEW LAMP AND OP CHECKED NORMAL.
